MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY

ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY
Catalog Number 08928428190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable pth elecsys e2g 300 results for 1 patient sample on a cobas e 801 msb/msbl module compared to a competitor analyzer.The customer questioned the initial result as it did not match the patient's clinical diagnosis, prompting them to repeat the sample.The roche result was 37.5 pg/ml.The competitor abbott result was 131.2 pg/ml.A 25% polyethylene glycol (peg) pretreatment was performed on the sample and retested in the roche analyzer, and the result was 74.8 pg/ml.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).An interfering factor is suspected in the patient sample.The sample was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The patient sample was received for investigation.No interfering factor against the assay components was detected.Comparative measurements were also performed suing roche and competitor assays which produced reproducible and comparable results.No product problem was identified.

Brand Name
PTH ELECSYS E2G 300
Common Device Name
PARATHYROID HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24239357
Report Number1823260-2026-00350
Device Sequence Number13006933
Product Code CEW
UDI-Device Identifier07613336170304
UDI-Public07613336170304
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number08928428190
Device Lot Number85589702
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown